# SDR NWAA093056624

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 105,831 hours, 18,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT SIGN JUST AFT OF DOOR 2R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE POWER SUPPLY TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
